Journal of Symbolic Logic 47 (4):904-907 (1982)

Authors
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273112
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 53,634
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Sequent Calculus for Classical Logic Probabilized.Marija Boričić - 2019 - Archive for Mathematical Logic 58 (1-2):119-136.
Monoidal Logics: Completeness and Classical Systems.Clayton Peterson - 2019 - Journal of Applied Non-Classical Logics 29 (2):121-151.

Add more citations

Similar books and articles

Proof in C17 Algebra.Brendan Larvor - 2005 - Philosophia Scientae:43-59.
Review: M. E. Szabo, Algebra of Proofs. [REVIEW]G. E. Minc - 1982 - Journal of Symbolic Logic 47 (4):904-907.
Algebra of Proofs.M. E. Szabo - 1978 - Sole Distributors for the U.S.A. And Canada, Elsevier North-Holland.
MV and Heyting Effect Algebras.D. J. Foulis - 2000 - Foundations of Physics 30 (10):1687-1706.
Approximation Logic and Strong Bunge Algebra.Michiro Kondo - 1995 - Notre Dame Journal of Formal Logic 36 (4):595-605.
Some Remarks on Wmv-Algebras.Kazimiera Dyrda - 1983 - Bulletin of the Section of Logic 12 (2):55-61.
Probabilistic Proofs and Transferability.Kenny Easwaran - 2009 - Philosophia Mathematica 17 (3):341-362.
Minimum‐Sized Infinite Partitions of Boolean Algebras.J. Donald Monk - 1996 - Mathematical Logic Quarterly 42 (1):537-550.
The Shuffle Hopf Algebra and Noncommutative Full Completeness.R. F. Blute & P. J. Scott - 1998 - Journal of Symbolic Logic 63 (4):1413-1436.
Weak Theories of Linear Algebra.Neil Thapen & Michael Soltys - 2004 - Archive for Mathematical Logic 44 (2):195-208.
The Shuffle Hopf Algebra and Noncommutative Full Completeness.R. F. Blute & P. J. Scott - 1998 - Journal of Symbolic Logic 63 (4):1413-1436.

Analytics

Added to PP index
2017-02-21

Total views
1 ( #1,434,044 of 2,349,046 )

Recent downloads (6 months)
1 ( #512,311 of 2,349,046 )

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes